# SDR 2002UALA01031

- Difficulty date: June 17, 2002
- Submitted: June 25, 2002
- Operation: Air carrier
- Aircraft: N538UA
- Make and model: Boeing 757222
- Aircraft serial: 25222
- Aircraft time: 37,639 hours, 13,842 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND FUSELAGE HAS SEVERAL DENTS BETWEEN STATION 600 AND 620 ON AND BELOW STRINGER 16L.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED DOUBLER.
